Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

TB, akurit 3, neuropathy problem, duration of medication ?<br>

i am having bone TB since last Feb 2011. I have been prescribed akurit 3/ daily 4 tablet at time 9/9.30 am.since last 14 month I am undergoing this treatment .now my doc . have asked me to continue with 5 tablet daily up to Aug. 2012.My MRI reports are also okey. Now I have confusion weather to go with 5 tablet & upto aug 2012 or to stop the treatment. What you willl suggest , Pl suggest me what to do as I am suffering from some nuropathy problem.
Asked On : Sun, 20 May 2012
Answers:  1 Views:  434
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You should not stop the treatment of your own and must continue the medications as advised by your doctor.
Neuropathy problems are common with anti tubercular medicines and can be avoided by taking pyridoxin( VIT B6) along with it.
Answered: Sun, 20 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor